It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-13-2011, 10:27 AM   #1
Newbie
(female)
 
Join Date: Jul 2011
Location: cornwall
Posts: 1
nikkidabicky HB User
Question help is this normal for the pill??

Ive been on cerazzette pill for over 4yrs i have noticed a big difference with my body, im easily gaining weight and my breast size has gone up 7 sizes and isnt stopping there so not sure what to do and what i can do and how to change contraception as i am allergic to estrogen, im now thinking as i am still reacting to this pill after so many yrs it may not be right for me.

please give advice as gp isnt helping in this department

Nikki xx

 
Sponsors Lightbulb
   
Old 07-13-2011, 11:09 AM   #2
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 5,070
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: help is this normal for the pill??

I've also been on the mini pill for a while and I've sort of gained weight. However I'm very sedentary and don't always eat right so its hard to know if its the pill or just my bad habits.

To be honest, I think you need to give up on the GP and find a real gyne. They are far better at answering these type of issues. GPs are only good for diagnosing colds and simple stuff like that. I'd never trust a GP to help with gyne related issues cause they have no clue.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need some help Nicole44 Women's Health 3 05-30-2008 10:42 AM
Please help, I don't know anything about this O_Lilium Women's Health 10 10-20-2007 12:19 PM
Desperate for help, doctors are not helping wonderingtoo Women's Health 5 07-12-2007 11:36 AM
Please help: My periods are costing me my life VoodooQueen Women's Health 11 02-25-2007 11:04 AM
A lot of spotting... please help! kutie5 Women's Health 3 01-15-2006 09:07 AM

Tags
pill



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:24 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!